# SDR REXA2024061200422

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N326PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15326
- Aircraft time: 21,241 hours, 16,097 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533409
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE WARNING ON APPROACH. RAN QRH AND CYCLED GEAR HANDLE BUT GEAR STAYED UP. PERFORMED GEAR MANUAL EXTENSION.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ AMM 32-32-10. OPS CHECK GOOD.
